View Full Version : Pain Meds
09-14-2004, 10:34 AM
I was wondering.... They gave me pain meds for well the obvious pain that comes with IC... but is it just me or does it make any one else really depressed... Even though im in pain im at least some what happy... Maybe its all in my head... but my out look on every thing seems to be a bit grim when im on them.... Any opinions.... Oh just a little back round info... i was just diagnosed last month....
09-14-2004, 10:45 AM
My urologist informed me that this is a very depressing thing to have. And warned me that I may become depressed because of all the frustrations that come with it. Do you take these pain meds everyday or just on occasion and thats when you notice your moods go down? I hope things get better for you.
09-14-2004, 10:50 AM
One of the most difficult things about IC is that it is sometimes painful. It can take a while for any of the treatment options to work so I think it's great that your doctor is willing to help you with your pain during that process.
Are you following an IC diet? That can be very important --- many find that that step alone significantly eases symptoms.
09-14-2004, 04:29 PM
09-14-2004, 04:43 PM
I think the pain meds can make you a little down, or hazed out. The pain itself is most likely the cause of depression, plus if your dx was last month, its alot to manage to get your head around, so the dx may be a bit depressing. Hang in there, hopefully your treatment will work and you'll get better.
09-14-2004, 05:24 PM
i admit i take pain medicine daily some days not as much but i do take them daily and feel there is nothing wrong with it as long as you are takeing them the way the doctor tells you take them so please don't feel bad on your self i would rather take a pain pill then not be able to get out of the bed and not do anything for myself because of the pain.
the only thing i hate about pain medicine and that is besides having to take them is the weird dreams they make me have. I hate the thoughts of putting a pill in my mth. but rather do so then live in pain. i have chornic IC with very bad hunners all over my bladder my doctor said i have the wrose case of hunners on a bladder then he has ever seen which is very painful.
i had surgery yesterday to remove more hunners but this hunner was growning on the inside of my bladder instead of the outside which was causing more bladder and back pain.
So please don't feel bad on your self for taking you pain medicine as long as they are helping you.
sending you hugs and prayers please let us know how you are
P.S i know at first this can be depression but please note there is hope and many treatment that can help you and even the IC diet has helped many people.
please check out www.ic-network.com/handbook this has many idea's on how to find treatment and katrina has a great plan on how to handle pain also. if you will p.m her i know she will be more then happy to send you her report she put together and i must say she put it together very well.
09-14-2004, 05:33 PM
I found that a couple of the pain medications my doctor has put me on has made me very hazy and light headed and yes i got depressed while on these pills, but i don't know if it is because of the pills or that i was depressed cause i was always sick and not able to go out with my friends during the summer.
09-15-2004, 12:02 AM
Thanks, thats a bit of help, my mom is talking about putting me on anti-depressents for the 1st couple of months, or at least until the emirol help or the pain is less...
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.